Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Selzentry and joint pain
Jul 9, 2011

Follow on to my question about Selzentry causing excruciating joint pain. Extreme pain in my finger joints, elbows, shoulders, back, knees. Almost became an invalid. Stopped taking it 3 weeks ago and the pain has mainly subsided. No need for a battery of tests, it was Selzentry.

Response from Dr. Young

Hello and thanks for your follow up.

While joint pains are uncommonly reported in clinical trials of maraviroc (SELZENTRY), it does appear more commonly among persons who took maraviroc than placebo.

Here's a excerpt from the SELEZENTRY package insert: Joint-related signs and symptoms were seen in 7% of patients (10 per 100 patient-years of maraviroc exposure) vs 3% (5 per 100 patient-years) among placebo recipients.

Muscle pains: 3% (4/100 patient-years of maraviroc exposure) vs 0.5% (1/100 patient-years of placebo)

Your experiences of symptoms, followed by resolution of symptoms with discontinuation of the medication provides strong evidence that the medication was the cause.

Thanks for sharing and be well, BY



Previous
Effect of undetectable Viral load.
Next
allergic to meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement